# SDR UIEA2011111500657

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65B1159845
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT INBD FLAP CARRIAGE DAMAGED.  LUG BROKEN AND ROLLER MISSING.  CARRIAGE REMOVED IAW AMM 27-51-24.  INSTALLED NEW CARRIAGE IAW AMM 27-51-24.
